Seminars Conferences Teaching

Website of Damian Osajda


Group cubization, submitted (2016).

(with Tomasz Prytula) Classifying spaces for families of subgroups for systolic groups, submitted (2016).

Normal subgroups of SimpHAtic groups, submitted (2015).

(with Jeremie Chalopin, Victor Chepoi and Hiroshi Hirai) Weakly modular graphs and nonpositive curvature, submitted (2014).

Small cancellation labellings of some infinite graphs and applications, submitted (2014).

(with Goulnara Arzhantseva) Graphical small cancellation groups with the Haagerup property, submitted (2014).

Combinatorial negative curvature and triangulations of three-manifolds, Indiana Univ. Math. J. 64 (2015), no. 3, 943-956.

(with Jacek Swiatkowski) On asymptotically hereditarily aspherical groups, Proc. London Math. Soc. 111 (2015), no. 1, 93-126.

A combinatorial non-positive curvature I: weak systolicity, preprint (2013).

(with Jeremie Chalopin and Victor Chepoi) On two conjectures of Maurer concerning basis graphs of matroids, J. Combin. Theory Ser. B 114 (2015), 1-32.

(with Goulnara Arzhantseva) Infinitely presented small cancellation groups have the Haagerup property, J. Topol. Anal. 7 (2015), 389-406.

(with Sebastian Hensel and Piotr Przytycki) Realisation and dismantlability, Geometry & Topology 18 (2014), 2079-2126.

(with Bostjan Bresar, Jeremie Chalopin, Victor Chepoi and Tanja Gologranc) Bucolic complexes, Adv. Math. 243 (2013), 127-167.

A construction of hyperbolic Coxeter groups, Comment. Math. Helv. 88 (2013), no. 2, 353-367.

(with Victor Chepoi) Dismantlability of weakly systolic complexes and applications, Trans. Amer. Math. Soc. 367 (2015), no. 2, 1247-1272.

(with Piotr Przytycki) Boundaries of systolic groups, Geometry & Topology 13 (2009), 2807-2880.

Ideal boundary of 7-systolic complexes and groups, Algebr. Geom. Topol. 8 (2008), no. 1, 81-99.

Connectedness at infinity of systolic complexes and groups, Groups Geometry and Dynamics 1 (2007), 183-203.

(with Jan Dymara) Boundaries of right-angled hyperbolic buildings, Fund. Math. 197 (2007), 123-165.

The topology of the punctured Banach-Mazur compacta, preprint (2003).